Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Tingling in arms. Prescribed dusulepin, citalopram, diazepam, propanolol. Advise?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I am taking 75mg dusulepin and 20mg citaloprem at night and 25mg dusulepin in the morning as my doctor only increased my citaloprem from 10mg to 20mg 2 weeks ago she gave me diazepan to take if needed. I also take 80mg propanolol . For the lastv2 days I have felt really sick and a lot worse to day tingling in arns . I XXXXXXX t know what to do
Posted Fri, 6 Jul 2012 in Brain and Spine
Answered by Dr. Jasvinder Singh 12 hours later
Thanks for posting your query.

The medications that you are taking are unlikely to cause tingling and the symptoms can be due to parasthesia skin which is due to dysfunctioning of neurons. Numbness and tingling are abnormal sensations that can occur anywhere in your body, but are often felt in your hands, feet, arms, or legs.

It can be due to diabetes, hypothyroidism, peripheral vascular disease, malnutrition. Other causes are motor neurone disease, or autoimmune disorders like multiple sclerosis or lupus erythematosus. A diagnostic evaluation by a doctor is necessary to rule these out.

Get your blood sugar and thyroid hormones levels evaluated. You can take some vit B12 for some days and see if the symptoms improve. If the symptoms persist then get the above mentioned possibilities ruled out from a neurologist.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor